Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi there,ive been strugging with acne for 7 years now.I just got off accutane for the 3rd time and all is good.I'm getting a couple of real small itchy pimples that come up right after i wash my face,but after about 30 min the itchyness goes away and I can no longer see the pimples.This is not really important thou.

Since this is my 3rd time on accutane I know that eventually my acne will come back.So i was wondering if it would be safe to start a low dosage of B5 to keep my skin from getting really oily like it was before accutane?

I was interested to know what kind of dosage would be suitable for me since ive just come off accutane about 3 weeks ago.My skin no longer needs moisturizer and i can go a whole day without washing my face which is just such a good feeling and the feeling i hope to keep with a low dosage of B5.

Also if I would be able to take B5 should I be going to my family doctor to get tests done every month to see if everything is going good in my body?

Thank you in advance for reading my post and hopefully for replying.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×